MAUDE Adverse Event Report: COOK INC SAFE-T-J AMPLATZ EXTRA-STIFF SUPPORT WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC SAFE-T-J AMPLATZ EXTRA-STIFF SUPPORT WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number G01909
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a cook wire guide broke.At this time, no adverse effects or additional procedures for the patient were reported due to this occurrence.Additional information regarding the event and patient outcome has been requested but is currently unavailable.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.D - suspect medical device: the customer provided cook with a lot number and product identifier that did not match.This report contains product information that corresponds to the reported lot number.The other product identifier provided is g01909-c-pms-400-fa.Clarification regarding product identity has been requested.G4 ¿ pma/510(k) #: k171764.This report includes information known at this time.A follow-up report will be submitted should additional, relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation: the customer reported on 08apr2024 that the wire guide broke during use on 07apr2024.No harm to the patient has currently been reported.Reviews of the documentation, including the complaint history, device history record and quality control procedures of the device, were conducted during the investigation.The complaint device was not returned for evaluation; therefore, a physical examination could not be conducted.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient controls are in place to detect this failure mode prior to release.A review of the device history record (dhr) for the device found relevant recorded nonconformances that could have contributed to the reported failure mode.All nonconforming devices were scrapped prior to further processing.It should be noted that there were no other complaints associated with the final product lot number.Cook was unable to review product labeling, as this lot is not supplied with an instructions for use (ifu) pamphlet.With evidence gathered upon review of dmr, dhr and no product return, cook was not able to find evidence the device was manufactured out of specification.Cook was not able to find evidence of nonconforming product in house or in the field.Based on the information provided, no product return, and the results of our investigation, it was concluded that the cause of this event could not be determined.It is not known if the wire guide was manipulated or withdrawn through the needle, as a sharp edge can damage the delicate wire guide device.It is possible the patient had tortuous anatomy which could have led to this event.Per the risk assessment no further action is required.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
SAFE-T-J AMPLATZ EXTRA-STIFF SUPPORT WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key19239909
Report Number1820334-2024-00611
Device Sequence Number20841718
Product Code DQX
UDI-Device Identifier00827002034600
UDI-Public(01)00827002034600(17)280928(10)15679430
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG01909
Device Catalogue NumberTHSCF-35-260-3-AES
Device Lot Number15679430
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2024
Supplement Date Received by Manufacturer07/09/2024
Initial Report FDA Received Date05/03/2024
Supplement Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown